Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Generic splitting fields of composition algebras


Author: J. C. Ferrar
Journal: Trans. Amer. Math. Soc. 128 (1967), 506-514
MSC: Primary 17.50; Secondary 12.10
DOI: https://doi.org/10.1090/S0002-9947-1967-0212063-2
MathSciNet review: 0212063
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.50, 12.10

Retrieve articles in all journals with MSC: 17.50, 12.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0212063-2
Article copyright: © Copyright 1967 American Mathematical Society